# SDR AU971639

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146300A
- Engine: Lyc ALF502R5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) UPPER WING SURFACE SKIN CRACKED IN THREE PLACES. CRACKS EMANATING FROM THE CENTRE FUEL TANK OVERWING REFUEL CAP CUTOUT IN THE WINGPLANK SKIN.
